# SDR ABXA050253

- Difficulty date: October 6, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 57,904 hours, 54,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 5913093501
- Condition: Cracked
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORT FITTING CRACKED CANTED BULKHEAD 1219, LT OF RUDDER TORQUE TUBE MECHANISM.  REMOVED AND REPLACED FITTING IAW DC-9 SRM 51-30-2.
